# SDR HEEA0011411

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 704A34402034
- Condition: Leaks
- Location: Bleed Air
- Part time: 2,339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR LEAKS WHERE BRAIDED LINE ENTERS.
